# SDR MASA200600405

- Difficulty date: February 11, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 8,292 hours, 5,531 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: Activated
- Location: Flt Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7027 PWM - INBD FLIGHT SPOILERS/INBD SPOILERONS CAUTION IN FLIGHT.  MAINTENANCE PERFORMED SPOST W/ FLIGHT CREW.  NO FURTHER DEFECTS NOTED.
